Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces

Francesca Vetro, Stojan Radenović, Francesca Vetro

    Risultato della ricerca: Article

    56 Citazioni (Scopus)

    Abstract

    In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.
    Lingua originaleEnglish
    pagine (da-a)1594-1600
    Numero di pagine7
    RivistaApplied Mathematics and Computation
    Volume219
    Stato di pubblicazionePublished - 2012

    Fingerprint

    Metric space
    Contraction
    Partial
    Common Fixed Point
    Fixed point
    Framework

    All Science Journal Classification (ASJC) codes

    • Computational Mathematics
    • Applied Mathematics

    Cita questo

    Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces. / Vetro, Francesca; Radenović, Stojan; Vetro, Francesca.

    In: Applied Mathematics and Computation, Vol. 219, 2012, pag. 1594-1600.

    Risultato della ricerca: Article

    Vetro, Francesca ; Radenović, Stojan ; Vetro, Francesca. / Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces. In: Applied Mathematics and Computation. 2012 ; Vol. 219. pagg. 1594-1600.
    @article{ef3e3580a2d64bcba2be39e006d20cfb,
    title = "Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces",
    abstract = "In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.",
    author = "Francesca Vetro and Stojan Radenović and Francesca Vetro",
    year = "2012",
    language = "English",
    volume = "219",
    pages = "1594--1600",
    journal = "Applied Mathematics and Computation",
    issn = "0096-3003",
    publisher = "Elsevier Inc.",

    }

    TY - JOUR

    T1 - Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces

    AU - Vetro, Francesca

    AU - Radenović, Stojan

    AU - Vetro, Francesca

    PY - 2012

    Y1 - 2012

    N2 - In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.

    AB - In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.

    UR - http://hdl.handle.net/10447/73699

    UR - http://www.sciencedirect.com/science/article/pii/S0096300312007916

    M3 - Article

    VL - 219

    SP - 1594

    EP - 1600

    JO - Applied Mathematics and Computation

    JF - Applied Mathematics and Computation

    SN - 0096-3003

    ER -